# SDR N6WA20110606

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 16,117 hours, 11,217 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Warning Light
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR CAUTION MESSAGE GOES ON AND OFF.   REMOVED AND REINSTALLED LT OVERWING EMERGENCY EXIT DOOR IAW AMM 52-21-00.  NO FAULTS NOTED AT THIS TIME.
